MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-ARTHROSCOPY PACK

Medline Industries, LP MEDLINE; DBD-ARTHROSCOPY PACK
Catalog Number DYNJ64242B
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we returned several custom packs a few weeks ago because they arrived soaking wet.Evidently they were repackaged and sent back to us for use.".
 
Additional Manufacturer Narrative
The complaint transcript noted wet packs redelivered to customer and "potentially used on patient." a photo and a sample were received for investigation; the account returned four packs, no physical damage or discoloring was observed, finished good production records were reviewed with no non-conformances noted, and finished good pack build was reviewed.The investigation summary states that the delivery person left some cases of this product outside while it was raining, the facility sent it back to medline, and the branch showed no signs of damaged and returned the product back to stock and the account received them again; based on the complaint details, the reported damage occurred after kit assembly during transit or storage of the pack, and the root cause is considered an operations service issue.Per the facility the device was not used on a patient and therefore no patient involvement; there was no serious injury identified, follow up care needed or medical intervention reported related to the incident.There were no reports of death, serious injury, medical intervention, or follow up care.This is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-ARTHROSCOPY PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
namirah khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50897611
Report Number1417592-2026-50874
Device Sequence Number10761927
Product Code OJH
UDI-Device Identifier40193489956406
UDI-Public40193489956406
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ64242B
Device Lot Number22HMD098
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/21/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2023
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown